# SDR AALA2018052989005

- Difficulty date: May 23, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 58,141 hours, 21,870 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: R4 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ONE INCH FORWARD FRAME 68 DOOR SEAL, AT THE R4 DOOR SILL AREA.  REMOVED DAMAGED AND INSTALLED A REPAIRED SILL PLATE FRAME IAW SRM 53-41-14-300-01, FIG 20101, REPAIR PRINCIPLE 7.
